# SDR ASAA2021081235726

- Difficulty date: August 12, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 27,773 hours, 8,834 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 33700002
- Part serial: 86995D1
- Condition: Underserviced
- Location: Engine
- Part time: 27,773 hours, 8,834 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENGINE FIRE BOTTLE FAILED WEIGHT. GROUNDED - YES. REPLACEMENT FIRE BOTTLE RECIEVED PO# 1010178.1 P/N 33700002 S/N 45116D1.BOTTLE WILL BE INSTALLED ON CC# N8126008.
